# SDR DALA2017090306556

- Difficulty date: September 2, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ferrule
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FERRULES ON FLOOR PANELS #221BF, 221CF, 221KF, 221JF, 221FF, 221EF, 221DF, 211ALF, 211ASF, 221WF, 221UF, 221VF, 222ACF, 222AHF, 222AMF, 222APF, 222AVF, 222AUF, 222ATF, 223DF, AND 223BF (CPAX). NRC 00512: FLOOR PANELS #221JF AND 221BF WERE REPLACED PER B-717 SRM REPAIR (3) 53-20-50 AND FERRULES DAMAGE WERE
REPLACED IN FLOOR PANELS #221KF, 221FF, 221CF, 221DF, 221UF, 221WF, 221EF, 211ALF, 211ASF, 221VF, 222AHF, 222AMF, 222AVF, 223DF, 223BF, 222ACF, AND 222APF PER B-717 SRM 53-20-50-2R REP 3 AND FLOOR PANEL #222ATF WAS REPAIRED PER B-717 SRM 53-20-50-2R REP 3 AND FLOOR PANEL #222AUF WAS PERFORMED WITH NRC 00511. (LP #0195754)
